Results 1 to 4 of 4

Thread: Rhinophyma - what to do about it?

  1. #1
    This user has been banned from this forum
    Join Date
    Sep 2005
    Posts
    836

    Default Rhinophyma - what to do about it?

    Hi guys,

    I just wondered what to do about rhinophyma. I have cosmetic intolerance, seb derm and I think beginning rhinophyma. Well, 1000s have this, but I want to do something about it all before its too progressed. Ive been on accutane and didnt like what it did to my epidermis, but I liked its ability to shrink the nose day long and night long, shrink the nose to a size smaller than prior to rosacea. Now Im on clarithromycin for the next month, so guess things wont progress that fast this month. But this will only be a short effect. if things go well, I might consider taking itraconazole for 3-4 weeks again afterwards cause that helped a lot on swelling - i have no idea why this was good against swelling, but it helped. oral metronidazole is not accepted by my derm so not an issue.
    would lasers stop ad reverse fibroblast activity or should is it only low dose accutane that helps?
    also, is it at all possible to treat puffy and swollen spots on the skin, would so delicate skin like traumas. I would say that my skin is more delicate, swollen and with large pores, than knock-knock thick and hard.

  2. #2
    Senior Member
    Join Date
    Sep 2005
    Location
    Chicago
    Posts
    1,085

    Default

    How long were you on the accutane, what dosage and why didn't you like it???

  3. #3
    This user has been banned from this forum
    Join Date
    Sep 2005
    Posts
    836

    Default

    I took accutane for 14 weeks, 10 mg every other day, 410 mg accumulated

    it made my epidermis too dry and sensitive? I would definitely need 2.5 mg but Im really not sure its wise taking this with a very thin epidermis. Im not sure a standard treatment is possible for my case, I need something dealing with the skin sensitivity, low grade fibrosis and eyelids.

  4. #4
    Senior Member
    Join Date
    Sep 2005
    Posts
    429

    Default

    Quote Originally Posted by fanta
    I took accutane for 14 weeks, 10 mg every other day, 410 mg accumulated

    it made my epidermis too dry and sensitive? I would definitely need 2.5 mg but Im really not sure its wise taking this with a very thin epidermis. Im not sure a standard treatment is possible for my case, I need something dealing with the skin sensitivity, low grade fibrosis and eyelids.
    Fanta, was your epidermis thinned after taking accutane or was it already thinned before going on that course of 10mg every other day?

    Furthermore, if I can only get my hands on 10mg of accutane do you think once/twice a week will thin the skin and cause it to be even more sensitive? Thanks

Similar Threads

  1. rhinophyma
    By Brady Barrows in forum Photos
    Replies: 15
    Last Post: 17th October 2011, 11:43 PM
  2. Could this be Rhinophyma?
    By CJBAY in forum Phymatous rosacea (Rhinophyma)
    Replies: 7
    Last Post: 26th November 2009, 05:26 PM
  3. rhinophyma
    By cbebe28 in forum General rosacea questions
    Replies: 29
    Last Post: 7th January 2009, 07:39 PM
  4. Rhinophyma
    By Evyne in forum Phymatous rosacea (Rhinophyma)
    Replies: 4
    Last Post: 6th January 2009, 12:53 PM
  5. rhinophyma
    By sadkid98989 in forum General rosacea questions
    Replies: 7
    Last Post: 6th September 2008, 08:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •